Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 20, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 24, 2010, 10:22 AM CDT for Jones County, Mississippi. It was in force for 113 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2010, 10:22 AM CDT (15:22 UTC)
- Expired
- Apr 24, 2010, 12:15 PM CDT
- In force
- 113 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 107 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 10:45 AM CDT | FLASH FLOOD | Laurel, MS | STREET FLOODING IN LAUREL. DRAINS BACKING UP INTO THE STREETS IN LAUREL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1759 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
124
WGUS54 KJAN 241522
FFWJAN
MSC067-241715-
/O.NEW.KJAN.FF.W.0020.100424T1522Z-100424T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1022 AM CDT SAT APR 24 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JONES COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE...
* UNTIL 1215 PM CDT
* AT 1019 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN 2 MILES WEST OF ELLISVILLE.
THE STORMS WERE MOVING NORTHEAST AT 50 MPH. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF ONE INCH...HAVE OCCURRED IN THE PAST TWO
HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILL
CREEK AND SANDERSVILLE
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES...IN ADDITION TO
LOW LYING AND OTHER POOR DRAINAGE AREAS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3149 8930 3177 8935 3183 8898 3183 8892
3152 8892
$$
BKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 8:48 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 24, 8:48 AM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
848 AM CDT SAT APR 24 2010
...SUPERCELL SATURDAY UNDERWAY...TORNADOES LIKELY THROUGH MID AFTERNOON...
.UPDATE...AN ERUPTION OF SUPERCELLS MOVING AT 50-60MPH IS UNDERWAY ACROSS
OUR PARTICULARLY DANGEROUS TORNADO WATCH AREA. ALL INTERESTS SHOULD
PAY VERY CLOSE ATTENTION TO WARNINGS FOR THE NEXT 6-9 HOURS AS REACTION
TIME WILL BE EXTREMELY LIMITED IN SOME CASES. IN SPITE OF AN EXPECTED
SHORT TERM LULL IN CONVECTION OVER WRN MS THROUGH 11 AM...DO NOT
UNDERESTIMATE THIS SITUATION WHICH HAS LINED UP AS ONE OF THE MORE
IMPRESSIVE SETUPS THAT WE EXPERIENCE IN THIS PART OF THE COUNTRY.
AN 850MB JET AXIS OF 60KTS EXTENDED FROM KLFT-KJAN AND WILL LIFT NE
ACROSS THE CWFA THROUGH EARLY AFTERNOON. THE STORMS OVER SERN MS
APPEAR TO BE RIDING THE RIGHT NOSE OF THIS JET. THE AXIS OF GREATEST
INSTABILITY AND LOW LEVEL SHEAR EXTENDED ALONG THE I-55 CORRIDOR AT
MID MORNING AND WILL SLIDE EWD THROUGH THE AFTERNOON. THE MORE
FAVORABLE LOW LEVEL CONVERGENCE WILL ARRIVE WITH THE LEFT REAR OF THE
LOW LEVEL JET EARLY THIS AFTERNOON AND WILL COINCIDE WITH THE DRY
LINE AXIS CROSSING THE SABINE RIVER. THIS DRY LINE WILL CROSS THE MS
RIVER EARLY THIS AFTERNOON WITH SCATTERED SUPERCELLS EXPECTED ALONG
IT AND THESE STORMS SHOULD BRING AN END TO THE SEVERE RISK ONCE THEY
PASS THE AREA. UPDATES SHOULD BE AVAILABLE ALTHOUGH SOME PRODUCTS
WILL APPARENTLY BE SLOW ON OUR INTERNET WEBSITE./40/
&&
.AVIATION...MVFR CIGS PLAGUING MUCH OF THE AREA THIS MORNING AND
XPCT THIS TO CONTINUE THRU EARLY AFTN BEFORE BCMG MOSTLY VFR...XCPT
INVOF THUNDERSTORMS WHERE MVFR/OCCNSL IFR CONDS PSBL. SCATTERED
SEVERE TS COVERAGE XPCTD TO CONTINUE THRU THE MAJORITY OF THE DAY
WITH A GRADUAL CLEARING XPCTD FROM W TO E THIS AFTN AS A COLD FRONT
SWEEPS ACROSS THE REGION. S WINDS WILL BE GUSTY THRU THE DAY AS THE
PRES GRAD REMAINS TIGHT. WINDS WILL SHIFT TO THE SW-W AFTER FRONTAL
PASSAGE...WITH A CONTINUATION OF GUSTY WINDS XPCTD. /BK/
&&
.PREV DISCUSSION... /ISSUED 415 AM CDT SAT APR 24 2010/
..PARTICULARLY DANGEROUS SEVERE WEATHER OUTBREAK LIKELY TODAY...
SHORT TERM...TODAY AND TONIGHT...THE ARKLAMISS REGION MAY
UNFORTUNATELY BE IN STORE FOR A BAD DAY AS THERE ARE MANY FACTORS
COMING TOGETHER THIS MORNING TO SUGGEST THE SUBSEQUENT DEVELOPMENT
OF POWERFUL AND POTENTIALLY TORNADIC THUNDERSTORMS. REGIONAL RADARS
(AT THE TIME OF THIS WRITING) SHOW THUNDERSTORMS TO BE CLEAR OF THE
ARKLAMISS...WITH ISOLATED STORMS ON THE EASTERN PERIPHERY AND A
POWERFUL THUNDERSTORM COMPLEX RACING NORTHEAST ACROSS THE ARKLATEX.
A LARGE MASS OF THUNDERSTORMS ONGOING ACROSS OUR AREA RIGHT NOW
WOULD BE A HELPFUL THING TO HELP KEEP LATER CONVECTION SOMEWHAT
TAME...BUT ALAS...THIS CONVECTION IS NOT TO BE FOUND RIGHT NOW.
THE STORM PREDICTION CENTER (SPC) HAS PLACED NEARLY THE ENTIRE
ARKLAMISS REGION IN A RARE HIGH RISK FOR SEVERE THUNDERSTORMS TODAY
(ALTHOUGH A FEW COUNTIES IN SOUTHEAST MS ARE ONLY IN A MODERATE
RISK). A MODERATE RISK IS A RATHER OMINOUS FORECAST FROM THE
SPC...BUT A HIGH RISK IS GENERALLY ONLY ISSUED BY THEM A FEW TIMES A
YEAR ACROSS THE COUNTRY WHEN PARTICULARLY DANGEROUS SITUATIONS
ARISE.
THE MAIN INGREDIENTS FOR A VOLATILE SETUP INCLUDE A STRENGTHENING
LOW PRESSURE SYSTEM PASSING A LITTLE TO OUR NORTHWEST...HIGH LOW
LEVEL AND DEEP LAYER WIND SHEAR TO ORGANIZE AND ROTATE STORMS AND
AID IN TORNADOGENESIS...HIGH SURFACE MOISTURE WITH DPS IN THE UPPER
60S TO LOWER 70S...AND MODERATE TO HIGH INSTABILITY DUE TO THIS
MOISTURE AND STEEP ATMOSPHERIC LAPSE RATES ALOFT.
FORCING TO GET STORMS GOING THIS MORNING WILL COME FROM SUBTLE LIFT
IMPARTED BY AN INCOMING UPPER LEVEL DISTURBANCE...OUTFLOW BOUNDARIES
PUSHING EAST FROM THIS MORNING ARKLATEX STORM COMPLEX...AND A LATER
HYBRID SURFACE TROUGH/WEAK FRONT PUSHING ACROSS FROM WEST TO EAST.
THE COMBINATION OF FORCING MECHANISMS WILL PROBABLY BE AMPLE ENOUGH
TO GET CONVECTION GOING EARLY IN AT LEAST NORTHWEST ZONES...WHICH
MAY LIMIT EXTREME SEVERE WEATHER POTENTIAL. BUT...AS YOU GO SOUTH
AND EAST THE FORCING MAY TEND TO BE MORE SUBTLE THIS MORNING INTO
EARLY AFTERNOON...ALLOWING INSTABILITY TO BUILD AND MAKING
SUPERCELLS MODES MORE LIKELY. THERMAL CAPPING ABOVE THE BOUNDARY
LAYER MAY KEEP SUPERCELLS ISOLATED TO SCATTERED IN NATURE FROM LATER
MORNING THROUGH EARLY TO MID AFTERNOON. AT THIS POINT WE ARE NOT
ANTICIPATING A SOLID SQUALL LINE TO "CLEAR THINGS OUT" TO END THE
EVENT...BUT A GRADUAL TOP-DOWN DRYING PROCESS MAY JUST GRADUALLY
DIMINISH SUPERCELL AND LINE SEGMENT COVERAGE FROM WEST TO EAST THIS
AFTERNOON.
THE RISK OF EXPERIENCING DAMAGING WIND GUSTS AND HAIL FROM ANY
THUNDERSTORMS WILL BE VERY HIGH TODAY...WITH THE TORNADO RISK VERY
REAL AND OMINOUS. IN ADDITION...THE VOLATILE STATE OF THE ATMOSPHERE
WILL GIVE AT LEAST A FEW STORMS THE POTENTIAL TO PRODUCE DAMAGING
WIND GUSTS OVER 80 MPH...HAIL UP TO THE SIZE OF BASEBALLS...AND
LONG-TRACKING STRONG TORNADOES. MESOSCALE ASSESSMENT THIS MORNING
SUGGESTS THAT POTENTIAL FOR THE WORST OF THE STORMS MIGHT BE HIGHEST
SOUTHEAST OF THE NATCHEZ TRACE FROM 11 AM THROUGH 4 PM...BUT I MUST
NOTE THAT A CONSIDERABLE RISK OF HAZARDOUS WEATHER WILL EXIST IN ALL
AREAS BEGINNING THIS MORNING.
IT IS ALSO WORTH MENTIONING VERY GUSTY SOUTH WINDS POSSIBLE TODAY
(PARTICULARLY ALONG AND NORTH OF I-20) AND A WIND ADVISORY HAS BEEN
POSTED FOR THE HIGHLIGHTED AREA. ADDITIONALLY...AREAS RECEIVING
HEAVY RAINS OF 2 TO 4 INCHES YESTERDAY WILL BE SUSCEPTIBLE TO
GETTING MORE HEAVY DOWNPOURS TODAY. THUS...A FLASH FLOOD WATCH HAS
BEEN ISSUED TODAY FOR AREAS ALONG AND NORTH OF A MACON...TO YAZOO
CITY...TO BASTROP LINE. /BB/
LONG TERM...SUNDAY THROUGH NEXT SATURDAY...ALTHOUGH THE LARGE
NEARLY STACKED LOW PRESSURE SYSTEM WILL BE MOVING OVER THE OHIO
VALLEY SUNDAY...THE TRAILING COLD FRONT WILL NOT MAKE IT INTO OUR
CWA UNTIL MONDAY. NORTHWEST FLOW ALOFT WILL CONTINUE UNTIL THURSDAY
AND BRING NO LESS THAN THREE SIGNIFICANT SHORTWAVES ACROSS OUR CWA
BEFORE THURSDAY AS WELL. SUNDAY WILL BE WARM AND DRY WITH AFTERNOON
HIGHS NEAR NORMAL. THE FIRST IN THE SERIES OF SHORTWAVES IS EXPECTED
SUNDAY NIGHT THAT WILL HELP DROP THE WEAK COLD FRONT INTO OUR CWA
MONDAY. THE GFS WAS THE ONLY MODEL THAT PLACED LIGHT QPF OVER OUR
NORTHEAST ZONES SUNDAY NIGHT. DEEP MOISTURE SHOULD REMAIN LIMITED
AND WL CUT POPS THEN. A DRY FRONTAL PASSAGE IS EXPECTED MONDAY AND
THE SLIGHTLY COOLER NORTHWEST FLOW BEHIND THE COLD FRONT WILL HOLD
TEMPERATURES SEVERAL DEGREES COOLER MONDAY AFTERNOON. A SECOND
SHORTWAVE IS EXPECTED TO DROP OVER OUR AREA MONDAY NIGHT INTO
TUESDAY AND HELP SUPPORT A REINFORCING COLD FRONT. THE 00Z
GFS...SREF AND ECMWF SQUEEZE OUT A LITTLE MORE PRECIPITATION WITH
THIS FRONT. WL CARRY SLIGHT CHANCE POPS NORTH MONDAY NIGHT AND SHIFT
THE POPS TO THE SOUTH TUESDAY WITH THE FRONT. YET A THIRD SHORTWAVE
IS PROGGED TO PASS OVER OUR CWA TUESDAY NIGHT BUT SURFACE HIGH
PRESSURE WILL BE WORKING INTO OUR REGION AND THE SHORTWAVE WILL HAVE
LITTLE MOISTURE TO WORK WITH. WL AGAIN CUT THE GFS GUIDANCE POPS
TUESDAY NIGHT. HIGH PRESSURE SURFACE AND ALOFT IS EXPECTED TO MOVE
OVER OUR CWA WEDNESDAY. THE SURFACE HIGH WILL SHIFT EAST OF OUR CWA
THURSDAY WHILE THE UPPER LEVEL RIDGE AXIS WILL BE SLOWER TO SHIFT
EAST. DRY WEATHER AND A WARMING TREND WILL BE THE RESULT WEDNESDAY
INTO FRIDAY. BOTH THE GFS AND ECMWF SHOW ANOTHER LARGE CLOSED LOW
NEARING THE FOUR CORNERS REGION FRIDAY MORNING. THE ECMWF BRINGS
RAIN BACK INTO OUR CWA FASTER THAN THE GFS FRIDAY BUT IS MUCH SLOWER
WITH THE EASTWARD PROGRESSION OF THE LOW THROUGH THE WEEKEND. THE
GFS IS SHOWING SIGNS OF ANOTHER POSSIBLE ROUND OF SEVERE WEATHER FOR
OUR AREA FRIDAY NIGHT INTO SATURDAY BUT WITH SUCH TIMING DIFFERENCES
WL HOLD OFF ANY MENTION IN THE HWO FOR NOW. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 80 56 79 55 / 100 14 7 10
MERIDIAN 80 57 82 55 / 100 27 7 11
VICKSBURG 81 56 79 54 / 100 10 7 10
HATTIESBURG 80 58 84 56 / 86 23 7 8
NATCHEZ 82 56 79 55 / 100 6 7 8
GREENVILLE 79 59 78 54 / 100 13 8 13
GREENWOOD 77 57 78 54 / 100 15 9 13
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ018-019-
025>042.
WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR MSZ018-019-
025>052.
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009.
WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR LAZ007>009-015-
016-023-025.
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.
WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR ARZ074-075.
&&Hazardous weather outlook, Apr 24, 10:15 AM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1015 AM CDT SAT APR 24 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 251015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 1015 AM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT AND DANGEROUS OUTBREAK OF SEVERE STORMS IS EXPECTED ACROSS THE ENTIRE FORECAST AREA THROUGH MID AFTERNOON...ESPECIALLY EAST OF THE MISSISSIPPI RIVER. THERE EXISTS A HIGH RISK OF TORNADOES...SOME STRONG AND LONG TRACKED...ALONG WITH THE POTENTIAL FOR ANY STORM TO PRODUCE GOLF BALL TO BASEBALL SIZED HAIL AND DAMAGING WIND GUSTS...SOME EXCEEDING 75 MPH. SCATTERED SUPERCELL THUNDERSTORMS...ALONG WITH SOME BOWING LINE SEGMENTS...ARE EXPECTED TO CONTINUE THROUGH MIDDAY AND AFTERNOON. AFTER 3 PM...THE PRIMARY RISK WILL SHIFT TO MAINLY LOCATIONS EAST OF THE INTERSTATE 55 CORRIDOR. ALL STORMS SHOULD MOVE OUT OF EASTERN MISSISSIPPI BY 8 PM OR SO. THERE ALSO EXISTS THE POTENTIAL FOR FLASH FLOODING THROUGH EARLY TONIGHT. THIS RISK EXISTS FOR LOCATIONS ALONG AND NORTH OF A RAYVILLE TO YAZOO CITY TO MACON LINE. THIS AREA RECEIVED POCKETS OF 1 TO 4 INCHES OF RAIN ON FRIDAY AND HAS THE POTENTIAL TO GET ANOTHER 1 TO 3 INCHES WITH ANY TRAINING STORMS. AS THE SYSTEM INTENSIFIES...SURFACE WINDS WILL REMAIN GUSTY FROM THE SOUTH AND BE WINDY AT 20 TO 30 MPH. AREAS ALONG AND NORTH OF I-20 WILL SEE THE STRONGER WINDS WITH SOME GUSTS UP TO 40 MPH. A WIND ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL CONTINUE THROUGH THIS AFTERNOON. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40
In the hours before
Local storm report, Apr 24, 10:10 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1010 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM TSTM WND DMG PURVIS 31.14N 89.41W
04/24/2010 LAMAR MS EMERGENCY MNGR
TREES DOWN AND DAMAGE TO SOME COMMERIAL BUILDINGS
&&Local storm report, Apr 24, 10:12 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1012 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TORNADO 9 W MERIDIAN 32.38N 88.87W
04/24/2010 LAUDERDALE MS TRAINED SPOTTER
MULTIPLE TREES DOWN ACROSS HWY 80 IN THE TOWN OF MEEHAN
&&
BMKLocal storm report, Apr 24, 10:13 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1013 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM TSTM WND DMG 3 N ROSE HILL 32.19N 89.00W
04/24/2010 JASPER MS EMERGENCY MNGR
TREES DOWN IN THE FELLOWSHIP COMMUNITY
&&Local storm report, Apr 24, 10:14 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1014 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TORNADO 3 SW MERIDIAN 32.35N 88.75W
04/24/2010 LAUDERDALE MS TRAINED SPOTTER
NUMEROUS TREES DOWN AT THE I-20 AND I-59 INTERCHANGE
&&
BMKLocal storm report, Apr 24, 10:15 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1015 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TORNADO MERIDIAN 32.38N 88.71W
04/24/2010 LAUDERDALE MS TRAINED SPOTTER
TREES BLOCKING I-20 WITHIN THE MERIDIAN CITY LIMITS
&&
BMKLocal storm report, Apr 24, 10:18 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1018 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 AM TORNADO 3 SSW MERIDIAN 32.34N 88.73W
04/24/2010 LAUDERDALE MS EMERGENCY MNGR
TREES DOWN NEAR INTERSECTION OF ARUNDLE ROAD AND HIGHWAY
11. POSSIBLE TORNADO.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 38 min |
| Apr 24, 1:28 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 17 min |
| Apr 24, 3:20 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 13 min |
| Apr 24, 3:31 AM CDT | Wind Advisory | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 24 more | 13 hr |
| Apr 24, 3:37 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 14 more | 12 hr |
| Apr 24, 5:57 AM CDT | Severe Thunderstorm Warning | JAN | Marion | 33 min |
| Apr 24, 6:16 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Lamar | 44 min |
| Apr 24, 6:51 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 39 min |
| Apr 24, 6:59 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 33 min |
| Apr 24, 7:13 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lawrence, Lincoln | 47 min |
| Apr 24, 7:42 AM CDT | Tornado Warning | JAN | Bolivar | 63 min |
| Apr 24, 7:56 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Rankin, Simpson, Smith | 64 min |
| Apr 24, 8:07 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 68 min |
| Apr 24, 8:59 AM CDT | Tornado Warning | JAN | Clarke, Jasper, Lauderdale, Newton, Scott, Smith | 61 min |
| Apr 24, 9:06 AM CDT | River Flood Warning | JAN | Attala, Holmes | 15 days |
| Apr 24, 9:38 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 52 min |
| Apr 24, 9:47 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 58 min |
| Apr 24, 9:49 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 41 min |
| Apr 24, 9:55 AM CDT | Tornado Warning | JAN | Lauderdale | 35 min |
| Apr 24, 10:08 AM CDT | Tornado Warning | JAN | Jones | 23 min |
| Apr 24, 10:12 AM CDT | Tornado Warning | JAN | Forrest | 28 min |
| Apr 24, 10:48 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 42 min |
| Apr 24, 10:57 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren | 48 min |
| Apr 24, 10:59 AM CDT | Tornado Warning | JAN | Clarke | 46 min |
| Apr 24, 11:34 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Sunflower, Washington | 56 min |
| Apr 24, 11:36 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 54 min |
| Apr 24, 12:03 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 42 min |
| Apr 24, 12:11 PM CDT | Tornado Warning | JAN | Attala, Holmes, Madison, Yazoo | 64 min |
| Apr 24, 12:45 PM CDT | Tornado Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 60 min |
| Apr 24, 1:24 PM CDT | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Webster, Winston | 55 min |
| Apr 24, 2:00 PM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 60 min |
| Apr 24, 2:25 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 50 min |
| Apr 24, 2:33 PM CDT | Tornado Warning | JAN | Attala, Choctaw, Winston | 36 min |
| Apr 24, 2:36 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 24 min |
| Apr 24, 2:55 PM CDT | Tornado Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 37 min |
| Apr 24, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 62 min |
| Apr 24, 3:07 PM CDT | Tornado Warning | JAN | Attala, Leake, Neshoba, Winston | 68 min |
| Apr 24, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 52 min |
| Apr 24, 3:26 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 49 min |
| Apr 24, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Oktibbeha | 51 min |
| Apr 24, 3:50 PM CDT | Tornado Warning | JAN | Noxubee | 55 min |
| Apr 24, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Noxubee | 34 min |
| Apr 24, 4:07 PM CDT | Tornado Warning | JAN | Kemper, Neshoba, Winston | 38 min |
| Apr 24, 4:16 PM CDT | Tornado Warning | JAN | Lowndes | 35 min |
| Apr 24, 4:29 PM CDT | Tornado Warning | JAN | Kemper, Noxubee, Winston | 61 min |
| Apr 24, 5:07 PM CDT | Tornado Warning | JAN | Kemper, Noxubee, Winston | 39 min |
Nearby
Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.